# SDR CALA2024081600448

- Difficulty date: August 12, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N61886
- Make and model: Boeing 737924ER
- Aircraft serial: 42190
- Aircraft time: 29,008 hours, 10,541 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Zoen 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REPLACE BATTERY PACK M1672 FOR SDR TRACKING PURPOSES ONLY  (REF AA R NR 100013803) REPLACED BATTERY PACK M1672 FOR SDR TRACKING PURPOSES ONLY, WORK ACCOMPLISHED ON W/O:3502189/2000/0008,
